# SDR QXEA2014032100239

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 30,511 hours, 31,952 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: 85227245101
- Condition: Worn
- Location: Striker
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO LOCK FWD EMERGENCY LOWER DITCHING DAM DOOR FROM INSIDE.  INSPECTED AND FOUND LOWER FWD EMERGENCY EXIT STRIKER FITTING ON THE DOOR FRAME TO BE WORN.   REMOVED STRIKER FITTING FROM DOOR FRAME.   INSTALLED STRIKER FITTING WITH NEW STOPPER BRACKET. ADJUSTED LOWER FWD EMERGENCY EXIT IAW AMM 52-23-00-820-801, OPS CHECKED GOOD,   RETURNED TO SERVICE.
